Journal of Okayama Medical Association
Published by Okayama Medical Association

<Availability>
Full-text articles are available 3 years after publication.

タモキシフェン投与により高エストラジオール血症を伴う両側性卵巣腫大をきたした1例

松岡 順治 岡山中央病院外科
小島 一志 岡山中央病院外科
能勢 聡一郎 岡山済生会総合病院
浜家 一雄 岡山済生会総合病院
Thumnail 112_89.pdf 1.26 MB
抄録
A Case of hyperestradiolemia induced by Tamoxifen was reported. A 37-year old woman presented with right breast mass 3 days after delivery. The tumor, 1.2×1.0cm, was diagnosed to be cancer and quadrantectomy with axillar lymph node sampling was performed. Metastasis to the sampled lymph node (1/1) was observed. ER was negative but PgR was positive. Postoperative irradiation (50Gy) with adjuvant chemotherapy consisting of Epirubicin, CBDCA and 5FU was performed. After 2 months of Tamoxifen administration (20 mg/day), she developed vaginal bleeding and bilateral ovarian cysts with elevated serum level of estradiol (777 pg/ml). Tamoxifen for another month made the size of ovarian cysts larger and the concentration of estradiol higher (787 pg/mi). By discontinuing Tamoxifen, bilateral ovarian cysts disappeared and the level of estradiol recovered to normal in 3 months. The importance of careful observation of the hormonal environment of premenopausal breast cancer patient on Tamoxifen was discussed.
キーワード
閉経前乳癌
ホルモン療法
エストラジオール
LH-RHアナログ
備考
原著, 短報
ISSN
0030-1558
NCID
AN00032489